ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Toward A Consistent Beam Theory

Murty, AVK (1984) Toward A Consistent Beam Theory. In: AIAA Journal, 22 (6). pp. 811-816.

Full text not available from this repository.
Official URL: http://www.aiaa.org/content.cfm?pageid=406&gTable=...
Item Type: Journal Article
Additional Information: Copyright for this article belongs to American Institute of Aeronautics and Astronautics.
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering (Formerly, Aeronautical Engineering)
Date Deposited: 07 Feb 2010 12:32
Last Modified: 07 Feb 2010 12:32
URI: http://eprints.iisc.ernet.in/id/eprint/22963

Actions (login required)

View Item View Item